# SDR IPXA1568571

- Difficulty date: July 14, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, PANEL 435AL HAS CHAFE DAMAGE TO INNER SURFACE ALONG UPPER EDGE.  REPAIRED IAW SRM 51-70-04 PAR 5G.  COMPOSITE LAY UP REPAIR.
